# SDR USAA2008112892155

- Difficulty date: November 26, 2008
- Submitted: November 28, 2008
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 29,390 hours, 15,835 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653115
- Part serial: 5H2634
- Condition: Cracked
- Location: Fuselage
- Part time: 19,793 hours, 11,303 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 1660 - CLT-BNA - AIR TURNBACK - CAPTAIN WINDSHIELD ARCED AND THEN CRACKED SHORTLY AFTER TAKEOFF.  WINDSHIELD SHATTERED IMMEDIATELY.  REPLACED CAPTAIN WINDSHIELD.  OPERATIONAL CHECK WAS GOOD.
